MathSciNet Relay Station
MathSciNet bibliographic data
MR2537925 65D17
Yang, Lianqiang; Zeng, Xiao-Ming Bézier curves and surfaces with shape parameters. Int. J. Comput. Math. 86 (2009), no. 7, 1253–1263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement